Sara!!!! wrote:Hi everyone. My mom has stage 4 colon cancer with mets to liver and possible omental involvement. She had her second cycle of folfiri and erbitux. She's in severe pain. Abdominal pain and also generalized body aches and bone pains. Shes very lethargic. And says her heart is sinking. Anyone else experience this?
Folfiri often causes abdominal cramps that can be quite severe but can be controlled with medications such as Attropine, Nulev or Limotil. I had aches and pains while on treatment but it was worst in the first few treatments it for easier after a few months. Let the oncologists know of her symptoms and they should be able to manage her pain.
So sorry she has to go through this.
Female age 39- ,2 teens.
Colon Cancer - DX March 2013
Age 34 at DX - Stage III B
Resection surgery -May 2013
FOLFOX - June, 2013 to Sept, 2013
5FU plus leukavorin Sept, 2013 to Dec, 2013
METs liver and lungs discovered Sept, 2015
KRAS - MSS
FOLFIRI plus Avastin - Sept, 2015 - July 2017
Durvalumab and Cediranib Sept 2017 Dec 17
FOLFOX with desensitization protocol - current